What is this rash I started to develop while on Accutane ? (photos)
2 years ago
This is my second time taking accutane. The first time I took it for 6 months 30mg a day . It clear my skill for a couple months after I was done. Then the acne came back. I never had any side effects the first time I took it. I started my second cycle of accutane. It's been 3 weeks at 30mg a day. I started to develop a rash on my arms and forearns. They look like little tiny pimples that are very itchy. Should I stop accutane ? Or just lower the dose? Will this go away ?
Doctor Answers 1
Rash on Accutane
That rash is pretty hard to pintpoint. It could be any wide variety of things and it looks like contact dermatitis or some form of atopic outbreak. I'd suggest you see your physician. If the brand of Accutane is different than you took before there is a remote chance it could be different on your system and cause a rash. But my hunch is this is not related at all and coincidence. See your doctor in person. Are you using a new lotion or soap by chance?
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.